# SDR UALA2010122004637

- Difficulty date: December 18, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 71,920 hours, 20,852 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 285T0015113
- Part serial: 27
- Condition: Faulty
- Location: Position 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEV ASYM STATUS MSG CAME ON.   REPLACED LEFT STCM PER 27-09-00 BECAUSE MODULE PREVIOUSLY INSTALLED HAD ALL FAULT BALLS DISPLAYED & WOULD NOT RESET. NEW UNIT TESTED OK. THEN PERFORMED AUTOPILOT ADJ TEST PER MM.
